The full text of this article


On MDR codes over a finite ring
by Mohammed El Oued
International Journal of Information and Coding Theory (IJICOT), Vol. 3, No. 2, 2015


Abstract: Our aim is to study codes over ℤpr satisfying two distinct Singleton type bounds. We describe the smallest free code containing an MDR code and give explicit expressions for the submodules quotients defined in Norton and Sǎlǎgean (2000b).

Online publication date: Thu, 22-Oct-2015


is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:


    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email